Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the Cauchy problem for hyperbolic functional-differential equations

Tom 115 / 2015

Adrian Karpowicz, Henryk Leszczyński Annales Polonici Mathematici 115 (2015), 53-74 MSC: Primary 35A01; Secondary 35L71, 35R10. DOI: 10.4064/ap115-1-5

Streszczenie

We consider the Cauchy problem for a nonlocal wave equation in one dimension. We study the existence of solutions by means of bicharacteristics. The existence and uniqueness is obtained in $W^{1,\infty }_{\rm loc}$ topology. The existence theorem is proved in a subset generated by certain continuity conditions for the derivatives.

Autorzy

  • Adrian KarpowiczInstitute of Mathematics
    University of Gdańsk
    80-952 Gdańsk, Poland
    e-mail
  • Henryk LeszczyńskiInstitute of Mathematics
    University of Gdańsk
    80-952 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek